# SDR 2008FA0000147

- Difficulty date: June 15, 2007
- Submitted: March 27, 2008
- Operation: General aviation
- Aircraft: N4048L
- Make and model: Snias AS350B3
- Aircraft serial: 3020
- Aircraft time: 2,732 hours
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,732 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Cover
- Condition: Loose
- Location: Collective Stick
- Part time: 2,732 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COLLECTIVE MOUNTED HOIST EMERGENCY RELEASE (JETT) SWITCH COVER SECURITY.  IF THE BASE OF THE COVER IS LOOSE AND TURNED 180 DEGREES, AS WAS THE CASE HERE, THE COVER OPENS FORWARD AND EXTENDS OFF OF THE END OF THE COLLECTIVE.  IN THIS CONDITION WHEN THE COLLECTIVE IS FULLY LOWERED, THE PUSHBUTTON COVER JAMS AGAINST THE GENEVA MODIFIED CENTER CONSOLE UNTIL THE PILOT PUSHES THE COLLECTIVE THROUGH THE BINDING, AND THE HINGED COVER POPS UP AND OUT OF THE WAY.  IN THIS CONDITION, WITH THE COLLECTIVE JETT SWITCH OPEN COVER WEDGED AGAINST THE CENTER CONSOLE, A PILOT MAY FEEL THAT THE COLLECTIVE IS FULLY DOWN WHEN IT IS NOT.
